# SDR SWAA012205

- Difficulty date: August 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 45,758 hours, 39,545 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: 6959886
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND LT & RT MLG WALKING BEAM HANGER FITTINGS CORRODED.  REMOVED AND REPLACED LT & RT HANGER FITTING'S PER ALM WORK CARDS & MM.
